# SDR FDEA202010232616

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143T85421
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT PRESSURE SEAL DEPRESSOR FWD CENTER IS CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR FWD CENTER SEAL DEPRESSOR P/N 143T8542-1, IAW B767 SRM 51-40-02, SRM 51-20-01.
